# SDR CA180822009

- Difficulty date: August 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 28,823 hours
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10234010
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT REPORTED THAT THEY WERE HAVING CABIN PRESSURIZATION ISSUES, WHICH CAUSED THE UN-CONTROLLED DE-PRESSURIZATION.  THIS CAUSED THEM TO INITIATE AN EMERGENCY DECENT.  PRESSURIZATION SYSTEM WAS MEL`D ONCE ON THE GROUND AND THE AC FLEW UNPRESSURIZATION.  WHEN IT GOT TO HOME BASE MAINTENANCE FOUND MOISTURE IN THE AIR-STAIR DOOR SEAL LINE, WHICH WAS REMOVED AND ADJUSTED.  THE CABIN DOOR AIR SWITCH AND SUBSEQUENT FLIGHT TEST COMPLETED OK. (TC# 20180822009)
